# SDR CALA2021121702384

- Difficulty date: December 16, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 60,778 hours, 26,551 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beam
- Part number: D5311281820401
- Condition: Corroded
- Location: Fr16-20y254
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN, FLOOR BEAM Y254 BETWEEN FR16/20 HAS CORROSION.
